# SDR SWAA2013120322897

- Difficulty date: November 5, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6567164U11
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SUPPORT FITTING CRACKED AT WBL 149.25.  REPAIRED FITTING IAW EA.
